Couldn't find what you looking for?

TRY OUR SEARCH!

Anxiety after cortisone injections

Answered by a doctor

I had cortisone injections in both wrists on Tuesday (Rheumatoid Arthritis flare), and I started feeling really anxious yesterday, 2 days later. Anyone experience this? Thank you.

by User avatar robinohio88703

loosing weight on hydrocortisone

Answered by a doctor

I have been diagnosed with Addisons disease and take 30mg of hydrocortisone as a replacement. I have been on trying to loose weight for 6 weeks now and only gained 3 pounds. I can not loose on this medication. I did the same 3 hour diet prior to starting the meds and lost 13. As I said I am eating...

by User avatar Guest

Can one cortisone injection in my knee cause weight gain?

Answered by a doctor

I had knee injury 3 weeks ago. I got cortisone shot because of bad inflammation. I have to avoid physical activity for next two months. I have heard that cortisone caused weight gain. I believe that not, but could one shot cause weight gain? It seems to me like I have put on weight a bit, but it was...

by User avatar Guest

Epidural Steroid Injections and missed period

Answered by a doctor

I was wondering if having 2 shots for my bulging discs would interupt my period.

by User avatar vplante

epidural steroid injections and increased blood pressure/heart rate

Answered by a doctor

My husband had a lumbar epidural steroid injection 2 days ago. Yesterday his BP became elevated and his heart rate increased to 157. He took his BP meds and it went down, but today was high again. His Blood sugar increased to 191. I know that steroids raise blood sugar levels, but is there any...

by User avatar Eviej01

Polymyalgia Rheumatica Prednisone

Answered by a doctor

My wife been diagnosed with polymyalgia rheumatica and has been prescribed prednisone 10 mg. How long can you continue to take? What if any, are the side effects of prednisone? Can it be cured? Thank you

by User avatar Guest

I experienced a terrible depression and anxiety after epidural steroid injections

Answered by a doctor

I have experienced a terrible bout of depression  and anxiety after and injection of steroids in my lumbar and sacral area . I 'm currently on prozac for depression but anxiety and crying has gotten worse. What can I do to combat this but also get relief from back pain and sciatica...

by User avatar Cheetah

Pain in epidural injection site 8 months later

Answered by a doctor

It has been almost eight months since I gave birth to my son and received an epidural. For the last couple of weeks I have been experiencing some pain in the injection site. I wouldn't say that I have back pain, just pain in the site. The pain mainly occurs later in the evening. %-)

by User avatar Guest

rage and depression from steroid injections. i was taking them for my rotator cuff

Answered by a doctor

I have been getting rotator cuff and C5 disk injections for 6 mo. I have had 4. I am done. No more! No more screaming and freaking out at loved ones. No more crying and sadness. I refuse to suffer from these side affects any longer. Everything is worse. 

by User avatar Guest

Intake of Wysolone 10 mg for Bell's Palsy

Answered by a doctor

For, the past  3 to 4 days, I had a symptoms such as, food whichever I took was not tasty and I had a rough tongue, and also had severe headache and ear pain. On the 3rd day, when I woke up in the morning, one side of my face was drooping and was not able to talk nor gargle my mouth. I was not...

by User avatar Anitha